Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC:

burning diarrhea, after one week of MMS usage 30 Dec 2022 02:26 #77293

  • Elizabeth
  • Elizabeth's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 1
  • Thank you received: 0
Can anyone speak to this: I did the starting procedure, then proceeded to the protocol for candida--using aztec clay---stayed on that for 5 days. Yesterday I stayed with 1 drop mms for all 8 doses. Today I increased to 2 drop doses. later in the day, my stomach became upset, and finally manifested in uncontrollable burning diarrhea. It felt like something was trying to get through my system.  I hope the worst is over. Can anyone speak to this? Is this a possible symptom of the mms/clay dosing?   And what would be the explanation???

Please Log in or Create an account to join the conversation.

burning diarrhea, after one week of MMS usage 01 Jan 2023 05:36 #77307

  • CLO2
  • CLO2's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 5086
  • Thank you received: 3994
If you are using 50% Citric Acid to make MMS1, change to 4% HCL. 

If you are using 4% HCL, then you may be overdosing. Try staying at 1 drop hourly doses for a week or so, before increasing. This is not a race, please slow down increasing. 

Follow the Three Golden Rules. Consider adding binders to help take out toxins from pathogen die-off. 

Some people never can take high doses of MMS1. Three drop doses hourly is the maximum when following Protocol 1000, not the goal. 

Stage 4 cancers have been overcome taking 1/2 drop MMS1 hourly doses. 

 

Please Log in or Create an account to join the conversation.

Last edit: by CLO2.

burning diarrhea, after one week of MMS usage 01 Jan 2023 17:11 #77310

  • BillPopMMS
  • BillPopMMS's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 488
  • Thank you received: 136
Yes, it's most likely a simple Herxheimer Reaction from detoxing too much too quickly.

Jim Humble's "MMS Health Recovery Guidebook" suggests that if you Herx in any way
that is uncomfortable and you can't handle, then cut the dosage in half until it stops,
continue from there for a day or two or longer, then double back to the original level
over some number of days, and continue from there.

It usually stops fairly quickly, but everyone is different.
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.

CHP – The Clean Health Protocol
www.ASpoonfulOfMedicine.com/

You will find info there regarding Jim Humble's "MMS Health Recovery Guidebook".
The following user(s) said Thank You: CLO2

Please Log in or Create an account to join the conversation.

burning diarrhea, after one week of MMS usage 21 Jan 2023 18:01 #77501

  • jmac
  • jmac's Avatar
  • Offline
  • Elite Member
  • Elite Member
  • Posts: 168
  • Thank you received: 137
I had a similar burning diarrhea problem when I was taking 7 drops of sodium chlorite in a liter of water, which I drank all through the day. I could handle 4 drops per liter, but not 7. I guess my stomach acid didn't activate all of the sodium chlorite.

I now use CDS, and have had no problems.
The following user(s) said Thank You: JimH1954

Please Log in or Create an account to join the conversation.

burning diarrhea, after one week of MMS usage 22 Jan 2023 07:57 #77508

  • BillPopMMS
  • BillPopMMS's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 488
  • Thank you received: 136
It's more likely a simple Herxheimer Reaction.
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.

CHP – The Clean Health Protocol
www.ASpoonfulOfMedicine.com/

You will find info there regarding Jim Humble's "MMS Health Recovery Guidebook".
The following user(s) said Thank You: Fran365

Please Log in or Create an account to join the conversation.

  • Page:
  • 1